RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Guidelines for authors

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



J. Sib. Fed. Univ. Math. Phys.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


J. Sib. Fed. Univ. Math. Phys., 2019, Volume 12, Issue 3, Pages 317–322 (Mi jsfu763)  

Carleman formula for the Maxwell equation in a cap type domain

Komil O. Makhmudov

Department of Mechanics and Mathematics, University of Samarkand, University Boulevard, 15, Samarkand, 140104, Uzbekistan

Abstract: We consider a Cauchy problem for the Maxwell equations in a cap type domain $\mathcal{X}$ in $\mathbb{R}^3$. We find reasonable solvability conditions and a Carleman formula for its solution.

Keywords: Carleman formula, scattering, elliptic complex, Green formulas, Stratton–Chu formulas, Cauchy problem.

DOI: https://doi.org/10.17516/1997-1397-2019-12-3-317--322

Full text: PDF file (104 kB)
References: PDF file   HTML file

UDC: 517.5
Received: 28.01.2019
Received in revised form: 06.02.2019
Accepted: 06.03.2019
Language:

Citation: Komil O. Makhmudov, “Carleman formula for the Maxwell equation in a cap type domain”, J. Sib. Fed. Univ. Math. Phys., 12:3 (2019), 317–322

Citation in format AMSBIB
\Bibitem{Mak19}
\by Komil~O.~Makhmudov
\paper Carleman formula for the Maxwell equation in a cap type domain
\jour J. Sib. Fed. Univ. Math. Phys.
\yr 2019
\vol 12
\issue 3
\pages 317--322
\mathnet{http://mi.mathnet.ru/jsfu763}
\crossref{https://doi.org/10.17516/1997-1397-2019-12-3-317--322}


Linking options:
  • http://mi.mathnet.ru/eng/jsfu763
  • http://mi.mathnet.ru/eng/jsfu/v12/i3/p317

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Журнал Сибирского федерального университета. Серия "Математика и физика"
    Number of views:
    This page:237
    Full text:21
    References:5

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020